English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49521/84657 (58%)
造訪人次 : 7598965      線上人數 : 87
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19806


    題名: Generalized confidence intervals for the largest value of some functions of parameters under normality
    作者: Chang, Y. P.;Huang, W. T.
    貢獻者: 淡江大學經營決策學系
    關鍵詞: Bayesian confidence interval;Generalized confidence interval;Quantile;Signal-to-noise ratio
    日期: 2000-10
    上傳時間: 2013-08-08 14:47:40 (UTC+8)
    出版者: Taipei: Academia Sinica * Institute of Statistical Science
    摘要: This paper deals with generalized confidence intervals (GCIs) for the maximum value of functions of parameters of interest in the presence of nuisance parameters. For k(≥ 2) normal populations, we propose GCIs for, respectively, the largest mean, the largest quantile and the largest signal-to-noise ratio. For the case of the largest mean, it is shown that the proposed GCIs are better than those of Chen and Dudewicz (1973a, b). A new measure of efficiency is proposed and some Monte Carlo comparisons between the proposed method and the known method are performed. We also show that in several situations the GCIs are equivalent to Bayesian confidence intervals by employing improper prior distributions. Illustration is made to some real data.
    關聯: Statistica Sinica 10(4), pp.1369-1383
    顯示於類別:[管理科學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML79檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋